# SDR ESPA2016F00182

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N163PA
- Make and model: Gulstm G1159A
- Aircraft serial: 249
- Aircraft time: 18,881 hours, 8,483 cycles
- Engine: Rroyce SPEY511*
- Engine time: 7,460 hours, 3,403 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, B, A

## Discrepancy

AFTER TAKEOFF, ENROUTE, AT ALTITUDE THE AIRCREW EXPERIENCED SOME TURBULENCE AND THE PIC REPORTED A SUDDEN LOSS OF PRESSURIZATION.  THEY DECLARED AN EMERGENCY DESCENT TO THE NEAREST AIRFIELD.  WE DISPATCHED A TECH TO TROUBLESHOOT THE PROBLEM.  UPON TROUBLESHOOTING THE PRESSURIZATION SYSTEM THERE WERE NO DEFECTS NOTED IN THE PRESSURIZATION SYSTEM.  ACFT WAS OPS CHECKED AND RETURNED TO SERVICE.
